# SDR MAC080602

- Difficulty date: August 11, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N907FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 286
- Aircraft time: 22,796 hours, 24,166 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cap
- Part number: 4171322
- Condition: Unsecure
- Location: Oil Filler
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING TAXI, THE NR 1 ENG OIL PRESSURE LIGHT ILLUMINATED AND THE ENGINE WAS SHUTDOWN. THE OIL FILLER CAP WAS FOUND UNSECURED. THE ENGINE OIL WAS SERVICED, THE CAP SECURED, AND RETURNED THE A/C TO SERVICE. NO FURTHER PROBLEMS NOTED.
